# SDR AALA202507319800

- Difficulty date: July 17, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 44,010 hours, 18,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN AFT LAVATORY VENT LOCATED AT THE SIDE FUSELAGE BS 920 BETWEEN STR 21L TO 22L.  INSTALLED DOUBLER REPAIR ON SKIN. PER EA 366657 AND SRM 51-10-01, FIGURE 2.
